# SDR SWIA202162463

- Difficulty date: August 21, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DRAG ANGLES JUST BELOW VERTICAL STAB APPROX. FS 1220 - 67.5 % HAS A CRACK AS MARKED    (C-CHECK RO 11/10/2021)   CUT OUT DAMAGED AREA. FABRICATED AND INSTALLED REPAIR ON THE RH VERT STAB FS1220 - 67.5% REF CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.  RESTORED FINISH.
